Nolan is now three weeks old and we're starting to get down somewhat of a routine. I know it will be a few months before each day's schedule is predictable, but for now this is what our days kind of look like.
6:30/7:00 Beckett and I wake up and have breakfast
7:30/8:00 Nolan wakes up and I feed him
8:00-9:00 I get Beckett dressed for the day. Then we play in his room for a bit while Nolan hangs out with us.
9:00 Nolan takes his first nap and Beckett gets to watch an hour of TV. This is so I can get dressed and clean up the house a little. I've been showering at night after they both go to bed because I have no idea how I would get that done in the mornings. It makes my hair crazy, but my mornings easier.
10:00 For some reason Nolan is only take 1 hour naps for his first two naps of the day so he usually wakes up around 10. I've tried both shortening and extending his awake time to see if either one helps. It hasn't made a difference so we're just going with the flow. I feed him again even though it's only been 2 hours because I'm more concerned about keeping the sleep, eat, play routine than feeding him every 3 hours. Once he is done eating we leave and go somewhere until nap time: the park, a friends house, to feed the ducks.... something to get us out of the house. Beckett and I both go a little nutsy if we stay home the entire day.
12:00 Lunch for Beckett and Nolan
1:00 Both kids take a nap. Right now Nolan usually falls asleep while we're driving home and wakes up sometime during Beckett's nap. During the very short window that they both happen to be asleep, I usually prep dinner for that night.
2:00 Nolan wakes up and I feed him for what feels like the 20th time of the day. He usually goes back to sleep right about the time Beckett is waking up. One day I will love when they both take their naps at the exact same time (if I'm lucky), but for now I'm ok with this plan because it gives Beckett and I some good time together when he wakes up.
3:00 Beckett wakes up and has a snack, and Nolan goes to sleep. Then Beckett and I play outside until Nolan wakes up again. This is the last half of the day when he takes his long naps. I usually have to wake him up after 2 hours.
5:00 Wake Nolan up and feed him
6:00 Dinner followed by bath time for Beckett. Nolan also takes one last nap for the night.
7:30 Mark puts Beckett to bed and I wake Nolan up to feed him.
830/9:00 I feed Nolan one last time for the night and put him to bed. This is the only time that I feed him to get him to go to sleep. Eventually I will try to get him to have a 7:30 bed time and then I will feed him around 10:00 right before I go to bed, but right now this seems to be working best. Because I put him to bed so late I don't feed him again before I go to bed. He usually wakes around 12:00, 3:00, and 5:00. It seems like a lot, but he goes right back to sleep once he is done eating. I try to just kind of sleep through it too and I generally feel pretty rested when I get up in the morning.
Summary: Basically Nolan is awake for 60-90 minutes at a time. His first two naps are 1 hour long. His last two naps are 2 hours long. He wakes up 3 times a night to eat. Beckett sleeps from 8:00-7:00 most nights and takes a 1.5-3 hour nap each day.
Now that I have it all written down, it's no wonder I'm exhausted and ready for bed by 9:00 every night!